# SDR SWIA200412996

- Difficulty date: March 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 1,691 hours, 1,572 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10011
- Part serial: 2241
- Condition: Out Of Rig
- Location: Te Flaps
- Part time: 1,667 hours, 1,551 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PASSENGER BOARDING, PRIOR TO START, RECEIVED A FLAP FAIL CAUTION MESSAGE.  REPLACED LEFT OUTBOARD BPSU AND PERFORMED RIGGING.  OPS CHECKS GOOD.
